# SDR REXA2016072801509

- Difficulty date: July 28, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR RISER EDGE MEMBER BELOW UPPER FOLDING STEP CRACKED AT FWD AND AFT ENDS OF RADIUS.   AFT END FOUND NOT TO BE CRACKED BY NDT TESTING IAW NDTM 51-20-06 AND REPAIRED FORWARD END IAW REO 601R-52-11-279 AAR SM-39
